Family, Internal Medicine, General Medical Questions/swelling
I am getting quite worried with some issues that are going on, I do have an appointment with my doctor but not until the 27th.
I was previously on lisinopril and topomax and I became pregnant. I stopped taking those medications and did not have any side effect from stopping them. At 7 weeks I miscarried. I began having headaches and asked my doctor if there was another medication I could take other than the topomax (I have a history of migraines and used it as a preventative), he then put me on propranolol. That was late January, the middle of February I noticed my feet were swelling. The end of February I contacted my doctor and he took me off the propranolol to see if perhaps its a reaction to that. Again, I began to get headaches so I went back on the topomax about a week ago.
The swelling improved for a short time but it is now worse. My feet and ankles are swollen, my legs are swollen, my thighs hurt when I walk. My fingers are swollen, and I'm sure I'm swollen other places as well because everything I wear is tight. My feet, hands, and lips will tingle occasionally. And I am still getting headaches.
My last BP check last month was 128/76. I am getting really nervous about the amount of swelling and I am unsure if it is ok to wait until the 27th, I was just looking for your opinion...
propranolol can cause leg swelling, but that should stop if you stop the medicine.... for it to continue suggests another problem..... I would look at kidney function and thyroid tests on your labs and look at your salt intake and exercise level.
It hasn't been going on very long.... if it were a year, then I would wait, but only weeks, time to push up the appointment.